# SDR AALA20120121LGA02

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 36,512 hours, 17,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT AFT OVERWING DOOR UPPER EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK BY OVERHEAD BIN 19DEF.  OPS CHECK NORMAL.
